MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG 1288HD CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG 1288HD CAMERA HEAD; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 1288210105
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that there was fogging during a procedure, which could not be wiped away.
 
Additional Manufacturer Narrative
Alleged failure: blurry foggy image.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.Root cause: the most likely root causes for the issues found could be wear and tear and/or by the cable being pulled or bent hard during sterilization.Camera head is not producing a blurry foggy image.The cause of the blurry foggy image is the coupler.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG 1288HD CAMERA HEAD
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9459370
Report Number0002936485-2019-00544
Device Sequence Number14150955
Product Code GCJ
UDI-Device Identifier07613327063424
UDI-Public07613327063424
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1288210105
Device Catalogue Number1288210105
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2019
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/12/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1